Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

What Is A Generalized Rash

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Epzicom Rash

I've been on my medication (Sustiva/Epzicom) for over 4 years and now I'm seeing a red bumpy circular rash on my right shoulder about the size of a silver dollar. Do think is is a reaction to the Epzicom? Do you know what the rash would look like?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
A localized rash as you describe would be unlikely to be due the Epzicom. Abacavir rash is generally more generalized than what you describe. KH Read more »

Atripla body Rash

Have been taking Atripla for 13 days and yesterday got a bad rash all over my body (face to the... Read more »

Rash.....new drug regiment

I have started(two months ago..) a new drug regiment because of high drug resistance.The drugs are... Read more »
Articles
AIDSinfo

Skin Rash

Terms Used in This Fact Sheet Eosinophilia: an increased number of eosinophils, a type of white blood cell. Eosinophils are a part of the body's immune system that can damage healthy tissue if they malfunction. Non-nucleoside reverse... Read more »
Gay Men's Health Crisis

Sex Differences in Nevirapine Rash and Hepatitis

Last year, the AIDS world was rocked when news came that the South African Medicines Control Commission had halted a study of an experimental HIV drug after two women in the trial died and several others developed severe liver disease. Coming in the... Read more »
Canadian AIDS Treatment Information Exchange

Study Finds Women More Likely to Get Rash with Nevirapine Than Men

Although the non-nuke nevirapine (Viramune) can be an effective part of combination therapy, its use is associated with a number of side effects, including the following: Rash Fever Ulcers in the mouth Liver damage The most common of these side... Read more »
Project Inform

Nevirapine, Prednisone, and Rash

Findings from a recent study show that people taking prednisone with nevirapine (Viramune) were more likely to develop nevirapine-related rash compared to people not taking prednisone. Prednisone is commonly used to treat rash, a potentially harmful... Read more »
Connect With Others

Rash y otros sintomas de ceroconvercion

Posted by nyboy, 2 Replies
Ahora que ya me he hecho un experto en VIH de tanto leer, preguntar, etc, etc... Pues resulta que por fin un especialista en VHI me revelo informacion sobre el rash (salpullido) comun cuando se tienen los sintomas de la ceroconvercion me mostro... Read more »

Itch w/no rash

Posted by bigdogdog, 1 Reply
Have been dealing with a nondescript itch and no visible rash. It has been 5 weeks since an episode that potentially exposed me to HIV. I have been dealing with this itch since the beginning of November. Any thoughts or ideas as to the cause? ... Read more »

rash cutaneo

Posted by Lucas, 1 Reply
Hola a todos, primero quiero daros un cordial saludo. Queria a ver si alguien me podia aclarar una duda que tengo: el rash cutaneo, puede llegar a ser uno de los sintomas de la primoinfeccion, digo puede, porque me imagino que no es fijo que ocurra... Read more »

underarm rash

Posted by Anonymous, 1 Reply
Anyone out there with bouts of candidiasis of the underarms? Read more »